# SDR MWEA011060

- Difficulty date: July 19, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,934 hours, 90,896 cycles
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 2587788901
- Part serial: 1271271
- Condition: Inoperative
- Location: Lwr Fwd Fuselage
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

WITH AUTOPILOT AND ELEVATOR SERVO OFF TRIM MOVES UNCOMMANDED NOSE UP AND NOSE DOWN.  --  REPLACED ELEVATOR SERVO, OPERATIONAL CHECK GOOD.
